# SDR VNAA20250525015

- Difficulty date: March 29, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF LH INBOARD FLAP BTW FLS92.80 TO FLS101.40.   DENT ON LOWER SKIN OF LH INBOARD FLAP BTW FLS92.80 TO FLS101.40 WAS REPAIRED PER REO 670-57-52- 605. REV. - -.
